# SDR DALA2025020400812

- Difficulty date: February 1, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 86,486 hours, 40,288 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 L2 DOOR INNER HANDLE BROKEN. CORRECTIVE ACTION: INSTALLED L3 DOOR INNER HANDLE PER B757 AMM 52-12. (6421814)
